# SDR DALA2021100606111

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 19,898 hours, 7,579 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Module
- Part number: C17001DA01
- Part serial: 6902
- Condition: Inoperative
- Location: #1
- Part time: 19,878 hours, 7,571 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3830 -DE- DUE TO CAPTAIN'S AIRSPEED INDICATION UNRELIABLE. FIRST OFFICER'S AND STANDBY INDICATION VERIFIED CORRECT. CORRECTIVE ACTION: PERFORMED 1-2 ADIRU AND SMYD 1-2 BITE CHECKS. NO CURRENT OR PREVIOUS FLIGHT FAULTS. EEC 1-2 FAULTS 73-31641 AND 73-31642 (ADIRU PRESSURE DISAGREE) RECORDED. DEUS 1-2 RECORDED FAULTS 31-65060 (AIRSPEED DISAGREE), 31-65050 (ALT DISAGREE), 3165010 (PITCH DISAGREE) AND 31-65020 (ROLL DISAGREE). REPLACED LT AOA AND LT PITOT ADM. PERFORMED PITOT STATIC TEST PER B737 AMM. OPS CHECKS GOOD.
